# SDR G6O2008F00000

- Difficulty date: July 26, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N705GC
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENG SHUTDOWN DUE TO FLUCTUATING PARAMETERS.  N1 MAX 12035 N2 MAX 116.7 EGT MAX 1045.  GROUND INSPECTION FOUND METAL SHAVINGS IN EXHAUST.  (S)
